Alert archive / New Jersey / Small Craft Advisories in 2017

Small Craft Advisory 88, NWS Philadelphia/Mount Holly

November 10, 2017

NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 10, 2017, 6:02 PM EST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Nov 10, 2017, 6:02 PM EST (23:02 UTC)
Expired
Nov 11, 2017, 1:00 PM EST
In force
19 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

423 
WHUS71 KPHI 102302
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
602 PM EST FRI NOV 10 2017

ANZ450>455-111215-
/O.CAN.KPHI.GL.W.0033.000000T0000Z-171111T0300Z/
/O.NEW.KPHI.SC.Y.0088.171110T2302Z-171111T1500Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
602 PM EST FRI NOV 10 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 10 AM EST SATURDAY. THE
GALE WARNING HAS BEEN CANCELLED.


* LOCATION...THE ATLANTIC COASTAL WATERS OF DELAWARE AND SOUTHERN 
  NEW JERSEY.

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 7 FEET.

* TIMING...WINDS WILL DIMINISH TO BELOW 25 KT BY SUNRISE SATURDAY
  MORNING WHILE SEAS WILL SUBSIDE TO BELOW 5 FT BY LATE SATURDAY
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ430-431-111100-
/O.EXP.KPHI.GL.W.0033.000000T0000Z-171110T2300Z/
/O.NEW.KPHI.SC.Y.0088.171110T2302Z-171111T1100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
602 PM EST FRI NOV 10 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST SATURDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 6 AM EST SATURDAY.

* LOCATION...DELAWARE BAY.

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

* TIMING...WINDS AND WAVES WILL DIMINISH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
916 
WHUS71 KPHI 110829
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
329 AM EST SAT NOV 11 2017

ANZ430-431-111500-
/O.EXT.KPHI.SC.Y.0088.000000T0000Z-171111T1500Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
329 AM EST SAT NOV 11 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* LOCATION...DELAWARE BAY.

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 4 FEET.

* TIMING...WINDS AND WAVES WILL DIMINISH THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ450>455-111500-
/O.CON.KPHI.SC.Y.0088.000000T0000Z-171111T1500Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
329 AM EST SAT NOV 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* LOCATION...THE ATLANTIC COASTAL WATERS OF DELAWARE AND 
  SOUTHERN NEW JERSEY.

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 6 FEET.

* TIMING...WINDS AND SEAS WILL DIMINISH BY LATE SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
994 
WHUS71 KPHI 111455
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
955 AM EST SAT NOV 11 2017

ANZ450>453-111600-
/O.CAN.KPHI.SC.Y.0088.000000T0000Z-171111T1500Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
955 AM EST SAT NOV 11 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

WINDS HAVE DECREASED, AND SEAS HAVE LOWERED BELOW ADVISORY
THRESHOLDS. THEREFORE, THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$

ANZ430-431-111600-
/O.EXP.KPHI.SC.Y.0088.000000T0000Z-171111T1500Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
955 AM EST SAT NOV 11 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING...

WINDS HAVE DIMINISHED BELOW ADVISORY THRESHOLDS. THEREFORE, THE
SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE AS SCHEDULED.

$$

ANZ454-455-111800-
/O.EXT.KPHI.SC.Y.0088.000000T0000Z-171111T1800Z/
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
955 AM EST SAT NOV 11 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* LOCATION...THE ATLANTIC COASTAL WATERS OF DELAWARE AND 
  SOUTHERN NEW JERSEY.

* WINDS...NORTH 10 TO 15 KT WITH GUSTS UP TO 20 KT.

* SEAS...3 TO 5 FEET.

* TIMING...WINDS AND SEAS WILL DIMINISH BY EARLY THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CMS
776 
WHUS71 KPHI 111753
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1253 PM EST SAT NOV 11 2017

ANZ454-455-111900-
/O.EXP.KPHI.SC.Y.0088.000000T0000Z-171111T1800Z/
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1253 PM EST SAT NOV 11 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 PM EST THIS AFTERNOON...

WINDS HAVE DIMINISHED, AND SEAS ARE NOW BELOW 5 FEET. THEREFORE,
THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

CMS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 10, 3:31 PM EST, 2 hours 31 minutes earlier.

Area forecast discussion, Nov 10, 3:31 PM EST, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
331 PM EST Fri Nov 10 2017

.SYNOPSIS...
Cold Canadian high pressure builds into our area late tonight
through Saturday night, before gradually shifting east during
Sunday. A weak system will track near our area later Sunday night
and Monday. High pressure arrives for Tuesday and Wednesday, then a
cold front may weaken as it approaches later Thursday while a warm
front develops into the Ohio Valley.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A cold night is ahead for the region. A 1040-mb surface high in the
Great Lakes region will be migrating eastward overnight, allowing
the pressure gradient across the Mid-Atlantic to diminish gradually.
Winds will decrease in response, and with clear skies via strong
subsidence upstream of a potent vort max moving into the Canadian
Maritimes and vicinity, radiational cooling will allow temperatures
to fall to levels not seen here since last winter.

Record low temperatures will be in jeopardy (see the climate section
below). Current forecast has record lows being tied or set at
several sites, with the most likely locations being Allentown,
Trenton, and Atlantic City. Wilmington, Reading, Georgetown, and
Mount Pocono will all be close, with new records certainly
plausible. It will be harder to reach at Philadelphia International
Airport, where urban heat island effects may prevent the record from
being reached...but even here, cannot rule it out entirely.

One thing to watch will be how quickly the winds drop off this
evening. The process does not look to be immediate, and if the winds
stay up a little longer than expected, it may be more difficult to
reach the forecast lows projected. However, given the well-agreed-
upon guidance, hard to believe that a few records will not go down.

No changes to the freeze warning, which is pretty much a slam-
dunk.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
High pressure will reside across the Northeast on Saturday, and
given its cold origins, temperatures look quite cold. Guidance
remains in agreement, keeping max temps 15-20+ degrees below
seasonal averages. Have followed suit, using a blend of MAV/MET/ECS
for temperatures tomorrow.

Forecast question of the day will be how quickly some high clouds
build into the region. Faster guidance (e.g., the 12Z NAM Nest)
brings higher clouds in during the late afternoon as weak
perturbations move eastward in the already-established quasi-zonal
midlevel flow, but consensus keeps most of the clouds off to the
west through the day. For now, kept the forecast close to
continuity, but my suspicion given the fast/progressive nature of
the flow is that the forecast may be a little too optimistic in this
respect.

Winds will be lighter than today as surface high is in closer
proximity, generally out of the north or northeast around 5 to 15
mph.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Summary...Very cold airmass into Sunday morning possibly with some
record low temperatures challenged, then some moderation through
next week. Some briefly unsettled weather possible Sunday night into
Monday. Thursday could be even warmer than currently forecast.

Synoptic Overview...As the flow briefly turns more zonal into
Sunday, cold Canadian high pressure gradually shifts eastward
through the day Sunday. An upper-level trough arrives later Sunday
night and Monday, with a surface low developing primarily to our
east. As of now, no major storms are anticipated as the flow should
be progressive.

For Saturday night...Cold Canadian high pressure over the area will
result in another very cold night. Some weak warm air advection
aloft mainly to our west in combination with the presence of an
upper-level jet, should toss mainly some high cloudiness our way
during the night. If this is thick enough then the radiational
cooling will be slowed. A light wind however and still rather low
dew points should allow for decent radiational cooling. The guidance
is generally colder, therefore we tipped the forecast in this
direction. Our latest forecast puts some record low temperatures for
November 12th in jeopardy.

For Sunday through Tuesday...The center of high pressure gradually
shifts off the New England coast and becomes situated close to the
Canadian Maritimes Sunday into Monday. An upper-level trough arrives
in the east late Sunday and Monday. A weak surface low should
develop to our east as a result. Given the more progressive flow
aloft this feature, while it may sharpen some, should have limited
moisture with it. The main surface low intensification with this
should be well offshore as other energy becomes involved, therefore
it is possible that some incoming showers weaken with redevelopment
offshore. We will maintain some 20-30 PoPs Sunday night and Monday
but did delay them some. Depending on the thermal profiles,
rain/snow showers or snow showers are possible across mostly the
higher terrain of our western to far northern zones later Sunday
night into Monday. The system should be moving away during Monday,
based on the system remaining progressive enough. As mentioned
earlier, a surface low though should strengthen as it moves out to
sea through Tuesday. High pressure then builds into our area later
Tuesday as some ridging shifts eastward.

For Wednesday through Friday...High pressure looks to be in place
for Wednesday ahead of a cold front. This cold front may actually
weaken or dissipate as it approaches our area Thursday as the main
energy tracks well to our north. Developing warm air advection up
the Ohio Valley should result in a warm front organizing. This time
frame may end up being dry, although this will depend on whether a
front arrives or not. As we get to the end of the week, a
potentially strong upper-level trough may develop in the Midwest
which will maintain high pressure downstream. Depending on the
strength of this system, there could be a well-defined warm front
approaching our area to start Friday. This would point to a warmer
pattern for our region, with potentially 60s returning in parts of
our area for daytime highs Thursday and possibly Friday. Some
guidance however places strong high pressure north of New England,
which would result in an onshore low-level flow for a time across
our area.

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

This afternoon/evening...VFR. Gusty north or north-northwest winds
(speeds 15 to 25 kts with gusts to 30 kts) slowly diminishing after
22Z. Winds should generally be around 10 to 15 kts by 02Z.

Tonight...VFR with north winds around or below 10 kts.

Saturday...VFR with north to northeast winds 5 to 15 kts. Increasing
high clouds may occur late in the day, especially west of PHL, but
these should be of no consequence regarding aviation concerns.

OUTLOOK...
Saturday night...VFR, with some increase in clouds especially late
at or above 15000 feet. Winds becoming light and variable.

Sunday and Monday...VFR overall, however some showers are possible
Sunday night into Monday morning.

Tuesday and Wednesday...VFR overall. North to northeast winds
10 knots or less, becoming light south-southeast on Wednesday.

&&

.MARINE...
Through tonight...Gale-force gusts continue on Delaware Bay and the
Atlantic coastal waters this afternoon. Latest guidance continues to
show a decreasing trend late this afternoon, and the current
expiration times (6 pm for Delaware Bay; 10 pm for the Atlantic
coastal waters) look reasonable. A small-craft advisory will be
required once the gale warnings expire or are cancelled, likely
though the overnight hours.

Saturday...Residual advisory conditions will likely persist on the
Atlantic waters through early morning, but winds and seas should be
below criteria by afternoon. Winds will gradually become northeast
or east by late afternoon, around 10 to 20 kts in the morning
decreasing to 5 to 15 kts by late in the day.

OUTLOOK...
Saturday night and Sunday...The conditions are expected to be
below Small Craft Advisory criteria with high pressure in place.

Monday and Tuesday...A north-northeast wind increases for a time,
especially late Monday into Tuesday, which may result in conditions
building close to Small Craft Advisory criteria.

Wednesday...Conditions mainly below Small Craft Advisory criteria.

&&

.CLIMATE...
Record low temperatures for several of our sites will be challenged
tonight and possibly again Saturday night. The extent of the
cold tonight will depend on how quickly the winds diminish.

The daily record low temperatures for November 11th are listed below.

         Daily Record Low
Site     Temp for 11/11 (F)    Year Set
----     ------------------    --------
ACY      22                    1973
PHL      21                    1961
ILG      22                    1961
ABE      19                    1956
TTN      25                    1987
GED      21                    1973
RDG      18                    1973
MPO      11                    1956

It is possible MPO has a record equaling low temperature late this
evening where the record for 11/10 is 15 degrees set in 2003.

The daily record low temperatures for November 12th are listed below.

         Daily Record Low
Site     Temp for 11/12 (F)    Year Set
----     ------------------    --------
ACY      20                    2001
PHL      26                    1976
ILG      23                    1957
ABE      21                    1926
TTN      24                    2001
GED      18                    1957
RDG      22                    1973
MPO      15                    1976

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Freeze Warning from 7 PM this evening to 10 AM EST Saturday
     for PAZ070-071.
NJ...Freeze Warning from 7 PM this evening to 10 AM EST Saturday
     for NJZ016>018-021>025.
DE...Freeze Warning from 7 PM this evening to 10 AM EST Saturday
     for DEZ001>004.
MD...Freeze Warning from 7 PM this evening to 10 AM EST Saturday
     for MDZ008-012-015-019-020.
MARINE...Gale Warning until 10 PM EST this evening for ANZ450>455.
     Gale Warning until 6 PM EST this evening for ANZ430-431.

&&

Synopsis...Gorse
Near Term...CMS
Short Term...CMS
Long Term...Gorse
Aviation...CMS/Gorse
Marine...CMS/Gorse
Climate...Drag/Gorse
Hazardous weather outlook, Nov 10, 3:32 PM EST, 2 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
332 PM EST Fri Nov 10 2017

NJZ001-007>010-012>015-019-020-026-027-PAZ054-055-060>062-101>106-
112045-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Eastern Monmouth-Mercer-Northwestern Burlington-Ocean-Coastal Ocean-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
332 PM EST Fri Nov 10 2017

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania, northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ001>004-MDZ008-012-015-019-020-NJZ016>018-021>025-PAZ070-071-
112045-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Salem-Gloucester-Camden-Cumberland-
Atlantic-Cape May-Atlantic Coastal Cape May-Coastal Atlantic-
Delaware-Philadelphia-
332 PM EST Fri Nov 10 2017

...FREEZE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST
SATURDAY...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, southern New
Jersey and southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ450>455-112045-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
332 PM EST Fri Nov 10 2017

...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-112045-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
332 PM EST Fri Nov 10 2017

...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING...

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 9, 8:01 PM ESTCoastal Flood AdvisoryPHICaroline, Queen Anne's, Talbot4 hr

Nearby

Small Craft Advisories in New Jersey, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.